LIST OF SELECTED PUBLICATIONS

Antônio Sá Barreto gratefully acknowledges the support of the National Science Foundation.



  • Distribution of resonances for spherical black holes. Joint work with Maciej Zworski.
    Math. Res. Letters. 4, (1997), 103-121. .pdf file

  • Lower bounds for the number of resonances in even dimensional potential scattering.
    Journal of Functional Analysis, 169, 314-323 (1999). .pdf file

  • Inverse scattering on asymptotically hyperbolic manifolds. Joint work with Mark Joshi.
    Acta Mathematica, 184, 41-86, (2000). .pdf file

  • The wave group on asymptotically hyperbolic manifolds. Joint work with Mark Joshi.
    J. Func. Anal. 184, 291-312 (2001). .pdf file

  • Radiation fields on asymptotically Euclidean manifolds.
    Comm. in P.D.E Vol 28, no. 9 and 10, 1661-1673, 2003.
    .pdf file

  • Radiation fields on asymptotically Euclidean manifolds.
    Lecture given at PASI-2003, Santiago, Chile.
    Contemp. Math. .pdf file

  • Introdução às transformadas de Radon.
    Notes of five lectures given at the Symposium on Spectral and Scattering Theory Recife, Brazil, August 11 to 15 , 2003.
    .pdf file

  • The radiation field is a Fourier integral operator. Joint work with Jared Wunsch.
    Ann. Inst. Fourier (Grenoble), Vol 55, No. 1, 213-227, (2005). .pdf file

  • Radiation fields, scattering and inverse scattering on asymptotically hyperbolic manifolds.
    Duke Math. Journal Vol 129, No. 3, 407-480, 2005. .pdf file

  • Scattering and inverse scattering on ach manifolds. Joint work with Colin Guillarmou.
    Crelle's Journal, Volume 622, 2008, 1-55. .pdf file

  • A Support Theorem For The Radiation Fields On Asymptotically Euclidean manifolds.
    Math. Research Letters, (15), 973-991, (2008) .pdf file

  • Evolution-equation approach to seismic image, and data, continuation. Joit work with M. de Hoop and A. Duchkov.
    Wave Motion, Vol. 45, No. 7 and 8, 952-969, (2008). .pdf file

  • Inverse problems for Einstein manifolds. Joint work with Colin Guillarmou.
    Inverse Problems and Imaging, Vol. 3 , 1-15 (2009). .pdf file

  • Asymptotics of solutions of the wave equation on de Sitter-Schwarzschild space. Joint work with Richard Melrose and András Vasy.
    Comm. in PDE. 39 (2014), no. 3, 512--529. .pdf file

  • Analytic continuation and semiclassical resolvent estimates on asymptotically hyperbolic spaces. Joint Work with Richard Melrsoe and András Vasy.
    Comm. in PDE. 39 (2014), no. 3, 452-511. .pdf file

  • Radiation fields for semilinear wave equations. Joint work with Dean Baskin.
    Transactions of the AMS. 367 (2015), no.6, 3873-3900 .pdf file

  • Inverse Scattering with partial data on asymptotically hyperbolic manifolds. Joint work with Raphael Hora.
    Analysis & PDE 8 (2015), no. 3, 513-559 .pdf file

  • A local support theorem for the radiation fields on asymptotically Euclidean manifolds.
    To appear in Journal d'Analyse Mathematique .pdf file

  • The semiclassical resolvent on conformally compact manifolds with variable curvature at infinity. Joint work with Yiran Wang.
    Comm. in Partial Differential Equations 41(2016), no.8, 1230-1302. .pdf file

  • The Scattering operator on asymptotically hyperbolic manifolds. Joint work with Yiran Wang.
    To Appear in the Journal of Spectral Theory .pdf file